# SDR SWIA201541460

- Difficulty date: September 24, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 34,169 hours, 28,493 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Access Panel
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ACCESS PANEL LOCATION HAS CORROSION AT NUTPLATE HOLES 832BL.  REPAIRED DAMAGED AREA IAW STS EA.
